Advances in Differential Equations

The topological impact of critical points at infinity in a variational problem with lack of compactness: the dimension $3$

Oliver Rey

Full-text: Open access

Abstract

We extend to dimension $3$ a result previously known in higher dimensions, concerning the topological effect of critical points at infinity on the level sets of a functional associated to an elliptic problem with critical nonlinearity.

Article information

Source
Adv. Differential Equations, Volume 4, Number 4 (1999), 581-616.

Dates
First available in Project Euclid: 19 September 2014

Permanent link to this document
https://projecteuclid.org/euclid.ade/1411134018

Mathematical Reviews number (MathSciNet)
MR1693274

Zentralblatt MATH identifier
0952.35051

Citation

Rey, Oliver. The topological impact of critical points at infinity in a variational problem with lack of compactness: the dimension $3$. Adv. Differential Equations 4 (1999), no. 4, 581--616. https://projecteuclid.org/euclid.ade/1411134018


Export citation